# SDR SWAA2015060340322

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 60,665 hours, 35,576 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1416A2200
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE OUT OF ADJUSTMENT.  REPOSITIONED SLIDE IAW MM.
